Calpol SixPlus Fastmelts Strawberry Flavour 6 Years 24s

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product. Please note that you must be in to sign for this delivery. We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled. Please ensure your contact details are correct before ordering this medicine.

Calpol Six plus Fastmelts Paracetamol are strawberry flavoured tablets which relieve pain and lower temperature when there is a fever.They are most suitable for children from 6-12 years of age.

How to Use

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet

Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets

Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets

Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Hazards and Cautions

As with all medicines if your child is currently taking other medicine, consult your doctor or pharmacist before giving this product

If symptons persist consult your doctor

Contains Paracetamol

Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

Suitable for Adults and children over 6 years and over.

Ingredients

also contains aspartame (E951).


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Calpol SixPlus Fastmelts Strawberry Flavour 6+ Years 24s

2956101

0.0 out of 0 based on 0 user reviews Children's fever & pain relief

£5.75 or 575 points

24 TAB £0.24 per 1TAB

5.75

Collect in store

Home delivery

    Check store availability

Calpol Six Plus Fastmelts Paracetamol melt in the mouth pain and fever relief.Colour and sugar free.Strawberry flavour
Contains 250mg Paracetamol

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Suitable for Adults and children over 6 years and over.

Active ingredients

Paracetamol

Collect 20 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan